James D. Meiss
James D. Meiss
Professor of Applied Mathematics, University of Colorado at Boulder
Verified email at colorado.edu - Homepage
Title
Cited by
Cited by
Year
Plasma confinement
RD Hazeltine, JD Meiss
Courier Corporation, 2003
9392003
Transport in Hamiltonian systems
RS MacKay, JD Meiss, IC Percival
Physica. D, Nonlinear phenomena 13 (1-2), 55-81, 1984
9111984
Symplectic maps, variational principles, and transport
JD Meiss
Reviews of Modern Physics 64 (3), 795, 1992
7211992
Symplectic maps, variational principles, and transport
JD Meiss
Reviews of Modern Physics 64 (3), 795, 1992
7211992
Stochastic dynamical systems: A review
JD Meiss
Physics Today 47, 63, 1994
461*1994
Differential dynamical systems
JD Meiss
Society for Industrial and Applied Mathematics, 2007
4282007
Hamiltonian Dynamical Systems: a reprint selection
RS MacKay, JD Meiss
CRC Press, 2020
2842020
Markov tree model of transport in area-preserving maps
JD Meiss, E Ott
Physica. D, Nonlinear phenomena 20 (2-3), 387-402, 1986
2751986
Markov-tree model of intrinsic transport in Hamiltonian systems
JD Meiss, E Ott
Physical review letters 55 (25), 2741, 1985
2581985
Solitary drift waves in the presence of magnetic shear
JD Meiss, W Horton
The Physics of Fluids 26 (4), 990-997, 1983
2291983
Stochasticity and transport in Hamiltonian systems
RS MacKay, JD Meiss, IC Percival
Physical review letters 52 (9), 697, 1984
1991984
Stochasticity and transport in Hamiltonian systems
RS MacKay, JD Meiss, IC Percival
Physical review letters 52 (9), 697, 1984
1991984
Resonances in area-preserving maps
RS Mackay, JD Meiss, IC Percival
Physica D: Nonlinear Phenomena 27 (1-2), 1-20, 1987
1891987
Shear-Alfvén dynamics of toroidally confined plasmas
RD Hazeltine, JD Meiss
Physics Reports 121 (1-2), 1-164, 1985
1581985
Algebraic decay in self-similar Markov chains
JD Hanson, JR Cary, JD Meiss
Journal of statistical physics 39 (3-4), 327-345, 1985
1511985
Scattering of regularized-long-wave solitary waves
PJ Morrison, JD Meiss, JR Cary
Physica D: nonlinear phenomena 11 (3), 324-336, 1984
1451984
Scattering of regularized-long-wave solitary waves
PJ Morrison, JD Meiss, JR Cary
Physica D: nonlinear phenomena 11 (3), 324-336, 1984
1451984
Targeting chaotic orbits to the Moon through recurrence
EM Bollt, JD Meiss
Physics Letters A 204 (5-6), 373-378, 1995
1221995
Correlations of periodic, area-preserving maps
JD Meiss, JR Cary, C Grebogi, JD Crawford, AN Kaufman, HDI Abarbanel
Physica D: Nonlinear Phenomena 6 (3), 375-384, 1983
1211983
Periodic orbits for reversible, symplectic mappings
H Kook, JD Meiss
Physica D: Nonlinear Phenomena 35 (1-2), 65-86, 1989
1091989
The system can't perform the operation now. Try again later.
Articles 1–20